# SDR SWIA202161346

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MOUNTING ANGLE ON THE SERVICE DOOR SILL IS CORRODED, FS310.00 Â€“ FS349.00. (MARKED)     (C-CHECK RO 9/27/2021)    REMOVED CORROSION WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE SERVICE DOOR SILL IAW CRJ 700 SRM 51-42-06-001-001-A01.
